# SDR 08FDEA02943

- Difficulty date: July 16, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB11233
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E INTERIOR RIB IS CRACKED AT STA  XFS 580.  REMOVED CRACKED RIB IAW DC/MD-10 SRM 51-35-01, 51-33-01; VOL II.  MATERIAL ID FOR THE RIB IS 7075-0,  0.063, PO 613435.3.  FABRICATED IAW DAC DWG ARB 1162, REV "S".  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01; PGS 21 - 24; VOL II.  INSTALLED IAW DAC DWG ARB 11621, REV "S" AND DC/MD-10 SRM 51-33-01; VOL II.
